Couldn't find what you looking for?

TRY OUR SEARCH!

so 2 weeks ago my boyfriend and I was fooling around and he went inside me unprotected for about 30 seconds but he didn't cum but I think he precummed and 1-2 hours or so after I took the morning after pill . am I pregnant ?

Loading...

You were very wise to take extra precautions! I strongly believe you are going to be fine. Relax and celebrate yourself for being so mature in a difficult situation.

"Precum" may or may not contain semen, there is some debate over this. However, in most cases it probably does not. That, combined with the emergency contraceptive you took (morning after pill), makes the likelihood of you being pregnant very low.

Be sure to get back to me if you have any thoughts or questions,

Warm Regards,

Phoenix

 

Reply

Loading...

what if 2 weeks after I took the pill I'm having sore tender beast and sometimes stomach pains and sometimes headaches ? is that normal ?
Reply

Loading...


It depends what pill you took what the side effects are. Read the information on the packet (you still have it I hope!). It also depends what your normal pre-menstrual symptoms are. It could be that your period is on its way. The EC pill can affect your periods which may come earlier or later than usual, and the pattern may be disrupted for a few cycles.
What you didn't say concerning your sex session is when it happened in relation to your cycle. Did it happen in a fertile time?
Reply

Loading...